MathSciNet Relay Station
MathSciNet bibliographic data
MR1974686 (2004e:20070) 20F65 (46L89)
Dadarlat, Marius; Guentner, Erik Constructions preserving Hilbert space uniform embeddability of discrete groups. Trans. Amer. Math. Soc. 355 (2003), no. 8, 3253–3275 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement